Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Overrings of commutative rings. II. Integrally closed overrings


Author: Edward D. Davis
Journal: Trans. Amer. Math. Soc. 110 (1964), 196-212
MSC: Primary 13.80; Secondary 16.00
DOI: https://doi.org/10.1090/S0002-9947-1964-0156868-2
MathSciNet review: 0156868
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chevalley, La notion d'anneau de décomposition, Nagoya Math. J. 7 (1954), 21-33. MR 0067866 (16:788g)
  • [2] I. S. Cohen, Commutative rings with restricted minimum condition, Duke Math. J. 17 (1950), 27-41. MR 0033276 (11:413g)
  • [3] E. D. Davis, Overrings of commutative rings. I, Trans. Amer. Math. Soc. 104 (1962), 52-61. MR 0139629 (25:3061)
  • [4] O. Helmer, Divisibility properties of integral functions, Duke Math. J. 6 (1940), 345-356. MR 0001851 (1:307c)
  • [5] M. Henriksen, On the ideal structure of the ring of entire functions, Pacific J. Math. 2 (1952), 178-184. MR 0047928 (13:954f)
  • [6] W. Krull, Einbettungsfreie, fast-Noethersche Ringe und ihre Oberringe, Math. Nachr. 21 (1960), 319-338. MR 0130276 (24:A142)
  • [7] S. Lang, Introduction to algebraic geometry, Interscience, New York, 1958. MR 0100591 (20:7021)
  • [8] O. Zariski and P. Samuel, Commutative algebra, Vols. 1 and 2, Van Nostrand, Princeton, N. J., 1958 and 1960.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13.80, 16.00

Retrieve articles in all journals with MSC: 13.80, 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0156868-2
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society